# SDR FDEA201211144004

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024109
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT SIDE FRAME AT BS 680 HAS DENT ON TOP OF FRAME AT STR 23L.  COMPLIED IAW EA: RF-5310-162903.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
